# SDR 99ZZZX3002

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N14NP
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P0521218
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: KT76A
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST, FOUND TRANSPONDER HAD BROKEN WIRE.  THEN FOUND ENCODER WAS FAULTY, TESTED OK AFTER OVERHAUL, BUT DEFECTIVE AGAIN.  REPLACED.  CHECKED OK.
